# SDR CALA2016101700772

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 57,229 hours, 19,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WW FWD BULKHEAD, UPPER PRESSURE DECK STA 663 AT LBL-35 HAS A CRACK.  INSTALLED CATEGORY B REPAIR AT REAR SPAR VERTICAL PRESSURE DECK WEB STA 663 LBL 35 REF SRM 57-10-10 REPAIR 3.
